# SDR 96FDEA00504

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554572
- Condition: Dented
- Location: Bs 660.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0071, BS 660-3 STR 20R, WL 181, THERE IS A DEEP GOUGE IN SKIN.  BLENDED GOUGE, OUT OF LIMITS PER SRM 53-30-1.  *S/D*  REMOVED GOUGE IN SKIN AT BS 660.3 STR 20R, WL 181, FABRICATED REPAIR DOUBLER IAW SRM 53-30-3.
